RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 5, Pages 1128–1142 (Mi izv2236)  

On a comparison theorem for linear differential equations

T. A. Chanturiya


Abstract: It is proved in the paper that the equation $u^{(n)}=a(t)u$ has property $\mathrm B$ (i.e. each solution of it, in the case of even $n$, either is oscillating or satisfies the condition $|u^{(i)}(t)|\downarrow0$ for $t\to+\infty$ ($i=0,…, n-1$) or satisfies the condition $|u^{(i)}(t)|\uparrow+\infty$ for $t\to+\infty$ ($i=0,…,n-1$), and in the case of odd $n$, either is oscillating or satisfies the condition $|u^{(i)}(t)|\uparrow+\infty$ for $t\to+\infty$ ($i=0,…,n-1$)) if the equation $u^{(n)}=b(t)$ has the property $\mathrm B$ and $a(t)\geqslant b(t)\geqslant0$ for $t\in[0,+\infty)$.
Bibliography: 8 titles.

Full text: PDF file (1244 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:5, 1075–1088

Bibliographic databases:

UDC: 517.9
MSC: 34C10
Received: 04.03.1975

Citation: T. A. Chanturiya, “On a comparison theorem for linear differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 40:5 (1976), 1128–1142; Math. USSR-Izv., 10:5 (1976), 1075–1088

Citation in format AMSBIB
\Bibitem{Cha76}
\by T.~A.~Chanturiya
\paper On a~comparison theorem for linear differential equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 5
\pages 1128--1142
\mathnet{http://mi.mathnet.ru/izv2236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=432973}
\zmath{https://zbmath.org/?q=an:0343.34023}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 5
\pages 1075--1088
\crossref{https://doi.org/10.1070/IM1976v010n05ABEH001826}


Linking options:
  • http://mi.mathnet.ru/eng/izv2236
  • http://mi.mathnet.ru/eng/izv/v40/i5/p1128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:306
    Full text:76
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019